# SDR AALA201606149002

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 47,775 hours, 27,060 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, ELECTRICAL ODOR WHEN OPERATING OVEN.  REPLACED FORWARD OVEN IAW AMM 25-35-19.
